# SDR QMLA2017121517138

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N507AM
- Make and model: Snias AS350B3
- Aircraft serial: 4711
- Aircraft time: 2,983 hours, 6,966 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Door Frame
- Part number: 350A2300000706
- Part serial: TB4966
- Condition: Cracked
- Location: Tailboom
- Part time: 2,983 hours, 6,966 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN AFT BATTERY DOOR FRAME. CRACK IS APPROXIMATELY ONE INCH LOCATED IN THE AFT UPPER CORNER STARTING AT THE OPENING EXTENDING ONE INCH DIAGONALLY.
